# SDR SWIA201439424

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 21,667 hours, 15,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WERE LEFT IN THE ARMED POSITION WITH NO POWER ON THE ACFT.   BATTERY DISCHARGED.  LET ACFT REMAIN ON GROUND POWER TO CHARGE BATTERIES. OPS CHECK EDGOOD OF EMERGENCY LIGHTS IAW AMM.
